Spacing of zeros of Hecke L-functions and the class number problem

JB Conrey, H Iwaniec

Research output: Contribution to journalArticle (Academic Journal)peer-review

Translated title of the contributionSpacing of zeros of Hecke L-functions and the class number problem
Original languageEnglish
Pages (from-to)259 - 312
Number of pages54
JournalActa Arithmetica
Volume103 (3)
Publication statusPublished - Apr 2002

Bibliographical note

Publisher: Polish Academy of Sciences
Other identifier: IDS Number: 613VR

Cite this